# SDR IPXA2024112083362

- Difficulty date: November 20, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N611UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64257
- Aircraft time: 24,569 hours, 3,582 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DIVERSION,  IN FLT HYD QTY LOW 1 EICAS . PRESSURE OK, QTY CONTINUED TO DECLINE. EVENTUALLY QTY WENT TO ZERO. HYD PRESS ENG 1 EICAS.
